# SDR JJBA201804295008

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 33,356 hours, 21,165 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Damaged
- Location: Dual Valve
- Part time: 36,835 hours, 28,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, BETWEEN FL200 FL280, AN EICAS WARNING MESSAGE FOR ICE CON A/I INOPERATIVE.   WHILE RUNNING THE CHECKLIST,  THE MESSAGE DISAPPEARED.  A FEW SECONDS LATER THE EICAS CAUTION MESSAGE E2N A/ICE FAIL, THEN NO ICE A/ICE ON APPEARED.  WHILE RUNNING CHECKLISTS,  GREY/WHITE THICK SMOKE FILLED FLIGHT DECK.  FA CALLED AND SAID THERE WAS A LOUD NOISE FROM UNDER FUSELAGE.  WHILE RUNNING CHECKLIST, SMOKE DISSIPATED, NOISE STOPPED. COUPLING ON DUEL VALVE DAMAGED AND LEAKING.  R & R THE DUEL VALVE COUPLING.  R & R THE NR 1 ACM. OPS AND LEAK CHECKED GOOD.
